# SDR P5CA0300809

- Difficulty date: January 27, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 5,880 hours, 13,199 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD FOUND CRACK ON F/S 1HR 12:30 O'CLOCK.  DAMAGED AREA TRIMMED OUT, REINFORCED AREA WITH STRAP & DOUBLER PER SRM 51-40-03 FIG-2.
